# SDR 20000912SH001

- Difficulty date: July 31, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N4629S
- Make and model: Cessna R182
- Aircraft serial: R18201361
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: S217840096
- Condition: Separated
- Location: Nose Gear
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HOSE SEPARATED AT SWAGED END CAUSING LOSS OF FLUID AND NOSE GEAR TO FALL INTO AIRSTREAM.  CESSNA INSPECTION CHECKLIST CALLS OUT FOR THIS HOSE ALONG WITH REST OF LANDING GEAR HOSES TO BE REPLACED ON CONDITION FOR THIS AIRCRAFT.  SUBMITTER RECOMMENDED CHANGING REQUIREMENT TO 5 TO 8 YEAR LIFE ON THESE HOSES.  (X)
